Alert archive / California / Flood Watches in 2024

Flood Watch 3, NWS Eureka, CA

January 20, 2024Lake County, Mendocino County, California

NWS Eureka, CA issued this flood watch at Jan 20, 2024, 2:06 PM PST for Lake County, Mendocino County, California. It took effect at Jan 21, 2024, 8:00 PM PST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jan 20, 2024, 2:06 PM PST (22:06 UTC)
In effect from
Jan 21, 2024, 8:00 PM PST
Expired
Jan 22, 2024, 4:47 AM PST
In force
9 hr
Issued by
NWS Eureka, CA
Flood severity
None

Counties Lake County, CA, Mendocino County, CA

The radar

The Beale AFB radar (KBBX), 128 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Oakland, CA (KOAK), launched 12:00Z, 10.1 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Oakland, CA at 12:00Z on 2024-01-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Oakland, CA at 12:00Z on 2024-01-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
712 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

501 
WGUS66 KEKA 202206
FFAEKA

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Eureka CA
206 PM PST Sat Jan 20 2024

CAZ109>115-210615-
/O.NEW.KEKA.FA.A.0003.240122T0400Z-240122T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mendocino Coast-Northwestern Mendocino Interior-Northeastern
Mendocino Interior-Southwestern Mendocino Interior-Southeastern
Mendocino Interior-Northern Lake-Southern Lake-
206 PM PST Sat Jan 20 2024

...FLOOD WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY 
MORNING...

* WHAT...Flooding caused by excessive rainfall is possible.

* WHERE...A portion of northwest California, including the following 
  areas, Mendocino County and Lake County.

* WHEN...From Sunday evening through Monday morning.

* IMPACTS...Excessive runoff may result in flooding of rivers, 
  creeks, streams, and other low-lying and flood-prone locations. 
  Flooding may occur in poor drainage and urban areas.

* ADDITIONAL DETAILS...
  - Moderate to heavy rain will fall on already saturated soils
    with total rainfall of 1 to 2 inches most likely. Rain rates
    could reach up to 0.5 in/hr late Sunday night across the
    interior.
  - http://www.weather.gov/safety/flood

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$

CAZ104-106-108-210600-
/O.CON.KEKA.FA.A.0002.000000T0000Z-240121T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Southwestern Humboldt-Southern Humboldt Interior-Southern Trinity-
206 PM PST Sat Jan 20 2024

...FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

* WHAT...Flooding caused by excessive rainfall continues to be 
  possible.

* WHERE...Southern Humboldt, and Southern Trinity.

* WHEN...Until 10 PM PST this evening.

* IMPACTS...Excessive runoff may result in flooding of rivers, 
  creeks, streams, and other low-lying and flood-prone locations. 
  Flooding may occur in poor drainage and urban areas. Low-water 
  crossings may be flooded.

* ADDITIONAL DETAILS...
  - Another round of moderate to heavy rainfall is expected
    Sunday evening into Monday.
  - http://www.weather.gov/safety/flood

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$

CAZ101>103-105-210600-
/O.CON.KEKA.FA.A.0002.000000T0000Z-240121T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast-
Northern Humboldt Interior-
206 PM PST Sat Jan 20 2024

...FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

* WHAT...Flooding caused by excessive rainfall continues to be 
  possible.

* WHERE...A portion of northwest California, including the following 
  areas, Coastal Del Norte, Del Norte Interior, Northern Humboldt 
  Coast and Northern Humboldt Interior.

* WHEN...Until 10 PM PST this evening.

* IMPACTS...Excessive runoff may result in flooding of rivers, 
  creeks, streams, and other low-lying and flood-prone locations. 
  Creeks and streams may rise out of their banks.

* ADDITIONAL DETAILS...
  - Moderate to heavy periods of rainfall will fall on already
    saturated soils with total rainfall of 2 to 4 inches most
    likely. Rain rates could reach as high as 0.5 in/hr along the
    coast. Additional rainfall will is the expected by Monday.
  - http://www.weather.gov/safety/flood

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$

ZVS
5 follow-up statements
095 
WGUS66 KEKA 210454
FFAEKA

Flood Watch
National Weather Service Eureka CA
854 PM PST Sat Jan 20 2024

CAZ101>106-108-210600-
/O.CAN.KEKA.FA.A.0002.000000T0000Z-240121T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast-
Southwestern Humboldt-Northern Humboldt Interior-Southern
Humboldt Interior-Southern Trinity-
854 PM PST Sat Jan 20 2024

...FLOOD WATCH IS CANCELLED...

The Flood Watch is cancelled for a portion of northwest California, 
including the following areas, Coastal Del Norte, Del Norte 
Interior, Northern Humboldt Coast, Northern Humboldt Interior, 
Southern Humboldt Interior, Southern Trinity and Southwestern 
Humboldt.

Flooding is no longer expected to pose a threat. 

$$

CAZ109>115-211300-
/O.CON.KEKA.FA.A.0003.240122T0400Z-240122T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mendocino Coast-Northwestern Mendocino Interior-Northeastern
Mendocino Interior-Southwestern Mendocino Interior-Southeastern
Mendocino Interior-Northern Lake-Southern Lake-
854 PM PST Sat Jan 20 2024

...FLOOD WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY 
MORNING...

* WHAT...Flooding caused by excessive rainfall continues to be 
  possible.

* WHERE...A portion of northwest California, including the following 
  areas, Mendocino County and Lake County.

* WHEN...From Sunday evening through Monday morning.

* IMPACTS...Excessive runoff may result in flooding of rivers, 
  creeks, streams, and other low-lying and flood-prone locations. 
  Flooding may occur in poor drainage and urban areas.

* ADDITIONAL DETAILS...
  - Moderate to heavy rain will fall on already saturated soils
    with total rainfall of 1 to 2 inches most likely. Rain rates
    could reach up to 0.5 in/hr late Sunday night across the
    interior.
  - http://www.weather.gov/safety/flood

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$

JJW
904 
WGUS66 KEKA 211300
FFAEKA

Flood Watch
National Weather Service Eureka CA
500 AM PST Sun Jan 21 2024

CAZ109>115-212100-
/O.CON.KEKA.FA.A.0003.240122T0400Z-240122T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mendocino Coast-Northwestern Mendocino Interior-Northeastern
Mendocino Interior-Southwestern Mendocino Interior-Southeastern
Mendocino Interior-Northern Lake-Southern Lake-
500 AM PST Sun Jan 21 2024

...FLOOD WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH MONDAY 
MORNING...

* WHAT...Flooding caused by excessive rainfall continues to be 
  possible.

* WHERE...A portion of northwest California, including the following 
  areas, Mendocino County and Lake County.

* WHEN...From this evening through Monday morning.

* IMPACTS...Excessive runoff may result in flooding of rivers, 
  creeks, streams, and other low-lying and flood-prone locations. 
  Flooding may occur in poor drainage and urban areas.

* ADDITIONAL DETAILS...
  - Moderate to heavy rain will fall on already saturated soils
    with total rainfall of 1 to 2 inches most likely. Rain rates
    could reach up to 0.5 in/hr late Sunday night across the
    interior.
  - http://www.weather.gov/safety/flood

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$

DB
539 
WGUS66 KEKA 212055
FFAEKA

Flood Watch
National Weather Service Eureka CA
1255 PM PST Sun Jan 21 2024

CAZ109>115-220500-
/O.CON.KEKA.FA.A.0003.240122T0400Z-240122T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mendocino Coast-Northwestern Mendocino Interior-Northeastern
Mendocino Interior-Southwestern Mendocino Interior-Southeastern
Mendocino Interior-Northern Lake-Southern Lake-
1255 PM PST Sun Jan 21 2024

...FLOOD WATCH REMAINS IN EFFECT FROM 8 PM PST THIS EVENING THROUGH 
MONDAY MORNING...

* WHAT...Flooding caused by excessive rainfall continues to be 
  possible.

* WHERE...A portion of northwest California, including the following 
  areas, Mendocino County and Lake County.

* WHEN...From 8 PM PST this evening through Monday morning.

* IMPACTS...Excessive runoff may result in flooding of rivers, 
  creeks, streams, and other low-lying and flood-prone locations. 
  Flooding may occur in poor drainage and urban areas.

* ADDITIONAL DETAILS...
  - Moderate to heavy rain will fall on already saturated soils
    with total rainfall of 1 to 2 inches most likely. Rain rates
    could reach up to 0.6 in/hr this evening into Monday morning.
  - http://www.weather.gov/safety/flood

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$

ZVS
259 
WGUS66 KEKA 220500
FFAEKA

Flood Watch
National Weather Service Eureka CA
900 PM PST Sun Jan 21 2024

CAZ109>115-221300-
/O.CON.KEKA.FA.A.0003.000000T0000Z-240122T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mendocino Coast-Northwestern Mendocino Interior-Northeastern
Mendocino Interior-Southwestern Mendocino Interior-Southeastern
Mendocino Interior-Northern Lake-Southern Lake-
900 PM PST Sun Jan 21 2024

...FLOOD WATCH REMAINS IN EFFECT UNTIL 8 AM PST MONDAY...

* WHAT...Flooding caused by excessive rainfall continues to be 
  possible.

* WHERE...A portion of northwest California, including the following 
  areas, Mendocino County and Lake County.

* WHEN...Until 8 AM PST Monday.

* IMPACTS...Excessive runoff may result in flooding of rivers, 
  creeks, streams, and other low-lying and flood-prone locations. 
  Flooding may occur in poor drainage and urban areas.

* ADDITIONAL DETAILS...
  - Moderate to heavy rain will fall on already saturated soils
    with total rainfall of 1 to 2 inches most likely. Rain rates
    could reach up to 0.6 in/hr this evening into Monday morning.
  - http://www.weather.gov/safety/flood

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$

JJW
062 
WGUS66 KEKA 221247
FFAEKA

Flood Watch
National Weather Service Eureka CA
447 AM PST Mon Jan 22 2024

CAZ109>115-221400-
/O.CAN.KEKA.FA.A.0003.000000T0000Z-240122T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mendocino Coast-Northwestern Mendocino Interior-Northeastern
Mendocino Interior-Southwestern Mendocino Interior-Southeastern
Mendocino Interior-Northern Lake-Southern Lake-
447 AM PST Mon Jan 22 2024

...FLOOD WATCH IS CANCELLED...

The Flood Watch is cancelled for a portion of northwest California, 
including the following areas, Mendocino Coast, Northeastern 
Mendocino Interior, Northern Lake, Northwestern Mendocino Interior, 
Southeastern Mendocino Interior, Southern Lake and Southwestern 
Mendocino Interior.

Flooding is no longer expected to pose a threat. Please continue to 
heed remaining road closures.

$$

DB

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this flood watch went out at Jan 20, 5:09 AM PST, 8 hours 57 minutes earlier.

Area forecast discussion, Jan 20, 5:09 AM PST, 8 hours 57 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
509 AM PST Sat Jan 20 2024

.SYNOPSIS...Low pressure approaching the coast has brought southeast
winds gusting in excess of 45 mph that will continue to impact the
coast though the early afternoon. Periods of moderate rain showers
will build behind the wind with the heaviest rain rates and risk of
urban and small stream flooding through this afternoon. Wet weather
will continue through at least Monday.

&&

.DISCUSSION...A center of low pressure is well resolved on radar
just offshore of Eureka. Convective rain bands wrapping around this
systems have started to move onshore bring periods of moderate rain
to much of the northcoast, particularly south of the King Range. A
strong rain shadow effect is evident around Humboldt Bay, even on
radar, with only a couple tenths of an inch observed at most. More
rain has been observed further south with 0.3 to 0.6 inches in much
of Mendocino County.

Meanwhile, gusty south to southeast winds swirling around the low
are impacting the area. A low level jet is evident on radar with
speeds in excess of 60 kts. These speeds have been realized at the
surface in the King Range with gusts up to 35 mph observed so far
around Humboldt Bay. Wind will continue to increase this morning as
mixing deepens and low pressure makes landfall. High resolution
models are suggesting peak gusts in excess of 45 mph even at low
elevations along the coast. NBM now agrees with a 50 to 70% chance
of gusts over 45 mph in Eureka. These speeds agree with buoy
observations gusting over 40 mph. With this in mind, short fused
wind advisory has been issued for the North Coast through the early
afternoon.

Though periods of moderate rain are expected with showers this
morning, the bulk of precipitation. is expected this afternoon as
narrow band of moisture (now visible near Sonoma County) moves north
along the coast. Model guidance this morning places the focus of
precipitation significantly further north than yesterday with
Humboldt and Del Norte now forecast to receive some of the heaviest
rain rates later this afternoon. This shift is due to changes in the
lows track slightly further north. As we head into the afternoon,
most likely rainfall is 1.5 to 3.5 inches stretching from northern
Mendocino County up to Del Norte. The whole are is solidly in the
warm sector of the system, ensuring snow levels stay above 5000 feet
even in Trinity County. As moisture sweeps north, HRRR and NBM are
showing peak rain rates of 0.3 to 0.5 in / hour. Generally offshore
flow will limit peak rain rates in contrast to last weekends strong
onshore flow.

A brief lull is expected late tonight into early Sunday before a more
classic shortwave and associated cold front impacts the coast late
Sunday into Monday. This system looks less dynamic with only
moderate winds gusting to 30 mph. Additional rainfall is expected,
with pretty even 0.5 to 2.0 inches across the area. The general
lack of instability or upper level support with this system will
limit rain rates and flooding concerns relative to today, though
mainstem rivers will continue to rise (see hydrology section).

Cluster ensemble members generally show unsettled weather continue
through most of the early week with periods increasingly weak rain
and gusty wind. No single system looks particularly strong with this
weekend most likely posing the most hazardous weather. Agreement is
also good that ridging and more quiet weather will build in by next
Friday though the amplitude of the ridge is more uncertain. The
exact evolution if this ridge is highly uncertain headed into next
weekend. /JHW

&&

.AVIATION...Rain and wind will be impactful to all terminals today.
MVFR conditions are expected at all terminals, with some IFR
conditions possible during heavier rain showers. Gusty winds along
the coast are expected to persist through the day, but are forecast
to subside by tomorrow evening in UKI. The low level wind shear
threat remains at the coastal locations for the next 24 hours. A
brief lull in the LLWS is possible this afternoon, but will increase
again by tonight.

&&

.MARINE...Strong gale force gusts of up to 45 kts will peak
early this morning and will gradually subside through the day. Gales
are expected to subside in the southern waters late this morning,
then subside in the northern waters this afternoon. Very steep and
elevated seas will peak at 12-16 feet this afternoon, then gradually
subside below 10 feet Sunday afternoon. Even as widespread gales
ease, winds will remain elevated, especially around Cape Mendocino.
After a brief lull Sunday morning, winds will increase again ahead
of another system that arrives early Monday.

&&

.HYDROLOGY...Periods of moderate rain have already helped saturate
soils this morning. As mentioned above. rain rates will be strongest
early this afternoon as low pressure moves onshore and offshore flow
weakens. High resolution models show rain rates of 0.5 in/hr
extending form northern Mendocino County all the way up to Del
Norte. While not as impressive as lest weekend, such rain rates will
bring concerns of urban and small stream flooding all along the
coast this afternoon. Though weaker rain rates Sunday into Monday
will bring lesser areal flood concerns, mainstem rivers will
continue to rise, especially along the north Coast with the general
northward shift of the forecast. At the moment, the Eel and Mad
rivers are both forecast by the CNRFC to reach monitor stage on
Sunday. The Russian RIver at Hopland also remains on track to graze
a couple feet above flood stage on Sunday. Scotts Creek near
Lakeport, the Navarro River, and the Garcia River near Pt. Arena all
remain points of concern, though less so with the recent northward
shift of the forecast precipitation. /JHW

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
     Wind Advisory until noon PST today for CAZ101>106.

     Flood Watch through this evening for CAZ101>106-108>115.

     Coastal Flood Advisory until 8 AM PST this morning for
     CAZ103.

NORTHWEST CALIFORNIA COASTAL WATERS...
     Coastal Flood Advisory until 8 AM PST this morning for
     PZZ415.

     Gale Warning until 3 PM PST this afternoon for PZZ450-470.

     Gale Warning until 9 AM PST this morning for PZZ455-475.

&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png

In the hours before

Local storm report, Jan 20, 11:17 AM PST, 2 hours 49 minutes before
Preliminary Local Storm Report
National Weather Service Eureka CA
1117 AM PST Sat Jan 20 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     Rain             Capetown                40.47N 124.37W
01/20/2024  E2.23 inch       Humboldt           CA   Public

            2.23 inches of rain near the Bear River in
            Cape town since midnight.

&&

JLW
Local storm report, Jan 20, 11:38 AM PST, 2 hours 28 minutes before
Preliminary Local Storm Report
National Weather Service Eureka CA
1138 AM PST Sat Jan 20 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1127 AM     Flood            3 NNE Samoa             40.86N 124.16W
01/20/2024                   Humboldt           CA   Law Enforcement

            Flooding on roadway at 79 Young Ln (off
            SR255) in the SB lane.

&&

JLW
Local storm report, Jan 20, 12:02 PM PST, 2 hours 4 minutes before
Preliminary Local Storm Report
National Weather Service Eureka CA
1202 PM PST Sat Jan 20 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1154 AM     Flood            3 NNE Loleta            40.67N 124.20W
01/20/2024                   Humboldt           CA   Law Enforcement

            Roadway flooding at the junction of Hookton
            Rd and Eel River Dr. Potential for closing
            the off-ramp from US101.

&&

JLW
Local storm report, Jan 20, 12:39 PM PST, 1 hour 27 minutes before
Preliminary Local Storm Report
National Weather Service Eureka CA
1239 PM PST Sat Jan 20 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1154 AM     Flood            3 NNE Loleta            40.67N 124.20W
01/20/2024                   Humboldt           CA   Law Enforcement

            Corrects previous flood report from 3 NNE
            Loleta. Roadway flooding at the junction of
            Hookton Rd and Eel River Dr. US101
            Southbound off-ramp at Hookton Rd closed due
            to flooding.

&&

JLW
Local storm report, Jan 20, 1:15 PM PST, 51 minutes before
Preliminary Local Storm Report
National Weather Service Eureka CA
115 PM PST Sat Jan 20 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0106 PM     Flood            3 WNW Comptche          39.28N 123.65W
01/20/2024                   Mendocino          CA   Law Enforcement

            Roadway flooded at 0 Comptche Ukiah Rd.

&&

JLW
Local storm report, Jan 20, 1:35 PM PST, 31 minutes before
Preliminary Local Storm Report
National Weather Service Eureka CA
135 PM PST Sat Jan 20 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0128 PM     Landslide        Helena                  40.77N 123.13W
01/20/2024                   Trinity            CA   Law Enforcement

            Slide in WB lane on SR299.

&&

JLW

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 19, 9:23 PM PSTGale WarningEKA18 hr
Jan 19, 11:42 PM PSTCoastal Flood AdvisoryEKAHumboldt8 hr
Jan 20, 12:59 AM PSTWind AdvisoryEKADel Norte, Humboldt15 hr
Jan 20, 8:08 AM PSTCoastal Flood AdvisoryEKAHumboldt52 min
Jan 20, 8:38 AM PSTAreal Flood AdvisoryEKAHumboldt12 hr
Jan 20, 9:27 AM PSTAreal Flood AdvisoryEKAHumboldt12 hr
Jan 20, 12:04 PM PSTSmall Craft AdvisoryEKA45 hr
Jan 20, 2:23 PM PSTCoastal Flood AdvisoryEKAHumboldt20 hr
Jan 20, 2:52 PM PSTGale WatchEKA6 hr

Nearby

Flood Watches in California, 2024Every flood watch in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.